# SDR SWAA2024022341953

- Difficulty date: January 17, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AT FWD ENTRY L-1 DOOR ESCAPE SLIDE FWD LATCH FITTING MKD DOT<[01] SUMMARY  REMOVED CORROSION AT FWD ENTRY L-1 DOOR ESCAPE SLIDE FWD LATCH FITTING AS PER SRM 51-10-02-0G-0. ORIGINAL MATERIAL 0.050' MATERIAL LOST 0.015' MATERIAL REMAINING 0.035' FOUND OUT OF LIMITS AS PER SRM 53-10-51-1A-1. FIG. 105. USED CALIPER B/C 165957 DUE: 03-NOV-24. REMOVED AND REPLACED NEW LATCH FITTING AT FWD. ENTRY L-1 DOOR ESCAPE SLIDE FWD. SIDE AS PER B-737 SRM 51-40-02-0G.
